# SDR MASA2011012701805

- Difficulty date: January 24, 2011
- Submitted: January 28, 2011
- Operation: Air carrier
- Aircraft: N928LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15028
- Aircraft time: 15,482 hours, 12,398 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Dirty
- Location: Emergency Exit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

LT FWD EMERGENCY DOOR CTN ON TAKEOFF, CREW ABORTED TAKEOFF.  MX CLEANED PROX SWITCH PX43, OPS GOOD.
